Re: heavy bleeding and blood clots
Maybe I am confused, but 1 depo shot should last 3 months. You can have break thru for your first couple cycles of depo, but not like what you are describing.
If you are losing large quantities of blood that could be much more than the "normal" that your doc is stating. A D&C would remove any fibroids or other problems you have, but waiting to Feb. doesn't make any sense. There are far too many problems from that type of blood lose.
If it was me, I would call someone else and try to get an emergency appointment if your ob/gyn is not willing to see you.
If it was just the clots that were causing you cramps I would say to take an asprin to help dissolve them, but if you are bleeding heavily along with the clots then asprin will increase your bleeding and potentially cause more problems.
Best advice....see someone (even if it is a different doc) as soon as possible.
Last edited by Zerberbaby; 12-22-2004 at 07:10 AM.